# SDR ABXA050373

- Difficulty date: December 7, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 58,100 hours, 62,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991555351
- Condition: Corroded
- Location: Bs 598-579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS STA 598-579, LONGERON 27 LEFT AND 28 LEFT, CORRODED.  REMOVED AND REPLACED INTERCOSTAL IAW DC9 SRM 51-30.
